Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Pus from vagina after intercourse, pain in lower abdomen when orgasm reached, 69 yr old. Is this normal ?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
Question
Hi I have pus coming from my vagina after intercourse I'm 69 and have had 4 children . This has only happened in the last 6-9 months . There is no smell with it but it is a lumpy yellow and clears up itself after a few hour's, Also I have a muscular like pain in my lower abdomen when I reach orgasm . Is this all normal or should I get treatment. Thanks XXXXXXX
Posted Wed, 18 Jul 2012 in Vaginal and Uterus Health
 
 
Answered by Dr. Ram Choudhary 21 minutes later
Hi XXXXXXX
Thanks for writing in.
Its unlikely that you have pus flowing out as if it that was the case, you would be extremely ill.
If otherwise you don't have any stains or blood spotting on the undergarments, then it might be excess of semen that flows out at the end. With age the space in vagina is decreased due to atrophy, otherwise also it's absolutely a normal phenomenon for whitish discharge coming out of vagina immediately post-coitus.
But at your age other possibilities need to be ruled out before we accept this-
1. Adenocarcinoma of uterus,
2. Carcinoma of Cervix and
3. Pyometra- an infected and pus filled uterus are also fairly common and XXXXXXX
Having lower abdominal pain after intercourse is not normal and needs an evaluation. I would suggest that you see a gynaecologist and get yourself examined. Tests like examination of the discharge, a Pap smear, an ultrasound of the pelvis and uterine aspiration may be warranted.
I hope that answers your query.
Regards
Above answer was peer-reviewed by
 
Follow-up: Pus from vagina after intercourse, pain in lower abdomen when orgasm reached, 69 yr old. Is this normal ? 36 hours later
Thank you for your advice, would any of these conditions also have symptoms of shooting pains in legs and feeling very tired,no energy especially after 5pm. I need to go to bed about 9pm and I don't feel really well at all and am dragging myself around most day's Regards XXXXXXX.
 
 
Answered by Dr. Ram Choudhary 17 hours later
Hi XXXXXXX,
Thanks for writing back.
Please get the advised baseline workup and if you have any infection brooding over there really; then treatment for that will improve your health.
Feeling tired all the time may indicate some endocrine disorder also.
Please also get your Fasting blood sugar and Thyroid profile to rule out diabetes and hypothyroidism as a cause of persisting tiredness.
I hope this advice will be helpful for you.
Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor